# SDR AC2A076115

- Difficulty date: September 19, 2001
- Submitted: October 9, 2001
- Operation: General aviation
- Aircraft: N430CV
- Make and model: Bell 430
- Aircraft serial: 49072
- Aircraft time: 599 hours
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Pressure Switch
- Part number: 222060084101
- Part serial: 1298
- Condition: Inoperative
- Location: M/R Gearbox
- Part time: 600 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE SWITCH IS INOPERABLE. REPLACED WITH NEW SWITCH.
